Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Neurological Medicine
Volume 2017, Article ID 9072018, 2 pages
https://doi.org/10.1155/2017/9072018
Case Report

Accidental Intrathecal Administration of Digoxin in an Elderly Male with End-Stage Renal Disease

1Department of Family Medicine, White Memorial Medical Center, Los Angeles, CA, USA
2Department of Internal Medicine, White Memorial Medical Center, Los Angeles, CA, USA
3Department of Neurology, Loma Linda School of Medicine, Loma Linda, CA, USA

Correspondence should be addressed to Claudia Martin; moc.em@nitramedc

Received 12 May 2017; Revised 12 June 2017; Accepted 25 July 2017; Published 22 August 2017

Academic Editor: Pablo Mir

Copyright © 2017 Claudia Martin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The systemic effects of digoxin toxicity have been well-known. However, there has been no case citing the effects of intrathecal digoxin in light of end-stage renal disease in the elderly. Here, we report on the case of the successful management of accidental intrathecal digoxin administration in an elderly male with end-stage renal disease.